On WITT'S Theorem in the Denumerably Infinite Case, II.
Mathematische Annalen, Tome 170 (1967), pp. 145-165
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
linear algebra, forms
@article{MAN_1967__170_161534,
author = {H. GROSS},
title = {On {WITT'S} {Theorem} in the {Denumerably} {Infinite} {Case,} {II.}},
journal = {Mathematische Annalen},
pages = {145--165},
year = {1967},
volume = {170},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__170_161534/}
}
H. GROSS. On WITT'S Theorem in the Denumerably Infinite Case, II.. Mathematische Annalen, Tome 170 (1967), pp. 145-165. http://geodesic.mathdoc.fr/item/MAN_1967__170_161534/